# SDR YENA20140817157

- Difficulty date: August 17, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 2871
- Aircraft time: 32,504 hours, 11,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 053131
- Condition: No Test
- Location: Emergency Lights
- Part time: 32,504 hours, 11,076 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK, FOUND CIDS MESSAGE EPSU BATTERY FWD LT FAILED TEST.  REPLACED EPSU BATTERY 10WL IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A FUNCTIONAL TEST GOOD.
